# SDR 2000ZZZM46

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, FRAME 36, DAMAGED.  REMOVED DAMAGED FLOORBEAM.  REPLACED SECTION IAW SRM 53-00-00 FIG 435.  (M)
